# SDR AALA202304116721

- Difficulty date: April 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A320*
- Aircraft serial: 1462
- Aircraft time: 70,298 hours, 26,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOWER EMERGENCY EXIT LIGHT AT R1 DOOR INOPERATIVE. MAINTENANCE FOUND LIGHT DISCONNECTED AND RECONNECTED IT PER AMM 33-51-13. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
